Vol. 11, No. 9, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A nonarchimedean Ax–Lindemann theorem

Antoine Chambert-Loir and François Loeser

Vol. 11 (2017), No. 9, 1967–1999

Motivated by the André–Oort conjecture, Pila has proved an analogue of the Ax–Lindemann theorem for the uniformization of classical modular curves. In this paper, we establish a similar theorem in nonarchimedean geometry. Precisely, we give a geometric description of subvarieties of a product of hyperbolic Mumford curves such that the irreducible components of their inverse image by the Schottky uniformization are algebraic, in some sense. Our proof uses a p-adic analogue of the Pila–Wilkie theorem due to Cluckers, Comte and Loeser, and requires that the relevant Schottky groups have algebraic entries.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Schottky group, Ax–Lindemann theorem, Pila–Wilkie theorem, nonarchimedean analytic geometry
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 03C98, 11D88, 11J91, 14G22, 14G35
Received: 20 November 2015
Revised: 2 September 2017
Accepted: 3 September 2017
Published: 2 December 2017
Antoine Chambert-Loir
Univ. Paris Diderot
Sorbonne Paris Cité
Institut de Mathématiques de Jussieu-Paris Rive Gauche
UMR 7586
F-75013, Paris
François Loeser
Sorbonne Universités
UPMC Univ Paris 06, UMR 7586 CNRS, Institut Mathématique de Jussieu-Paris Rive Gauche
F-75005, Paris